MathSciNet Relay Station
MathSciNet bibliographic data
MR66418 10.0X
Šafarevič, I. R. On the construction of fields with a given Galois group of order $l\sp \alpha$. (Russian) Izv. Akad. Nauk SSSR. Ser. Mat. 18, (1954). 261–296.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement